# SDR SWIA202052634

- Difficulty date: August 18, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Protector
- Condition: Corroded
- Location: Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR LOWER SILL FWD WEB FLOOR PROTECTOR HAS EVIDENCE OF CORROSION.  C-CHECK RO 9/20/2020.  REMOVED AND REPLACED SERVICE DOOR FLOOR PROTECRTOR WITH NEW ONE, REF CRJ-700 SRM AND DWG.  COMPLIED WITH TASK CARD.
